# SDR IPXA10658110

- Difficulty date: January 8, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Faulted
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU 1000 FT ON DEPARTURE FWD CARGO EICAS MSG WITH LIGHT ON OVERHEAD PANEL ILLUMINATED.  TS IAW FIM 52-71-00 PG 1. PSEU CHECK OF FWD BITE SHOWED DOOR LATCHED FAULT OF SWITCH 893. TARGET TESTS GOOD, CHECK PROX SENSOR GAP IAW MM 52-71-02-2, CK NORMAL. OPS GOOD, NO FAULTS.
